# SDR CALA2024052901607

- Difficulty date: May 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 50,841 hours, 18,089 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN SURFACE HAD A CRACK INDICAT ION DURING C-SCAN INSPECTION AT RIB STA 129.5, APPROXIMATELY 1.2 5" LONG LOCATED 18" FROM L/E.
